# SDR 95DEA001893

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM VANCOUVER TO MEMPHIS, THE TOP OF THE NR 2 ENGINE INTAKE COWLING SEPARTED FROM THE AIRCRAFT, RESULTING IN DAMAGE TO NOSE COWL AND THE LEADING EDGE OF THE VERTICAL STABILIZER.  NOSE COWL REMOVED AND REPLACED.  BULKHEAD BLANKETS REPLACED AND REPAIRED, RESEALED BY DOUGLAS SUPPORT TEAM PER FAA FORM 337 DATED 14 DEC 1995 DOCUMENTS ON FILE.  SECONDARY DAMAGE TO VERTICAL STAB LEADING EDGE REPAIRED AND REPLACED PER DOCUMENTATION NOTED ABOVE.
